# SDR SWIA2021091360955

- Difficulty date: July 25, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANNISTER 1-3 ATTACH BRACKET INSIDE FUEL PANEL 651AB IS CRACKED (MARKED)    (C-CHECK RO 9/8/2021)    PERFORMED PERMANENT REPAIR ON R/H SLAT TRACK CANISTER 1-3 ATTACH BRACKET. REF.  MHIRJ REO 670-57-42-577 REV. Â€“ DATED: 2016-12-02. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / LEAK CHECK GOOD
